# SDR FDEA201004211265

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- Engine: Ge CF650*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA71361
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SIDE WING TO FUSELAGE FILLETS. AFTER REMOVING THE FILLETS 151 FT AND 151 ET WITH NRC NR N00866 THE FOLLOWING DEFECT HAVE BEEN FOUND EXFOLIATION CORROSION ON LONGERON.  PERFORMED REPAIR IAW E.A. 8-5310-137606
